Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: MAOIs linkadge

Posted by Bob on November 26, 2005, at 0:22:09

In reply to Re: MAOIs, posted by linkadge on November 25, 2005, at 19:09:46

> I found MAOI withdrawl was much harder than SSRI withdrawl. I went extrordinarily tweekey coming off parnate. The rem rebound must have been significant.
>
> Significant REM rebound can cause psychotic behavior. I wen't totally loopy for a while.
>
>
> Linkadge
>
>

You're saying that your withdrawal from the MAOI actual made you psychotic? Now that's scary! That really, really sucks. What types of symptoms did you have?

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:579730
URL: http://www.dr-bob.org/babble/20051119/msgs/582279.html